# SDR SWAA2020032442727

- Difficulty date: March 19, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,012 hours, 11,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT LOWER SIGN INOP EMERGENCY LIGHTS        RECONNECTED EXIT SIGN PER W/P 33-51-13 AND MM 33-51-01 EMERGENCY LIGHT SIGN OPS CHECKED GOOD  / PER MM 33-51-01 / (D38QC)
